Franz Peherstorfer, Klaus Schiefermayr,
"Explicit generalized Zolotarev polynomials with complex coefficients II"
, in East Journal on Approximations, Vol. 3, Seite(n) 473-483, 1997
Explicit generalized Zolotarev polynomials with complex coefficients II
Sprache des Titels:
In this paper, we give certain complex linear combinations of classical Chebyshev polynomials of the first kind, which deviate least from zero on [-1,1] with respect to the maximum norm among all polynomials which have the
same m first leading coefficients. These polynomials can also be considered as a generalization of Zolotarev polynomials. Corresponding results are obtained with respect to certain weight functions.